Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Left arm, leg numbness, irritation. CABG, MRI, EEG done. Taking Deplatt A, Rosovas, Dilzem, Amaryl M, Disprin. Reason, treatment?

after 10 months of cabg , i felt numbness and irritation in my left arm and leg extending to the feet during sleep at night. i am 53 years old male . Narendra Thank you sir my email id is YYYY@YYYY While I was sleeping two days back at night i woke up with the ticklings in my left hand and some what in my leg. I took disprin to resolve and it helped but it reoccured again but with lesser intensity. Is it realted to cabg / heart etc . I got MRI of brain, MR Angio of brain and neck vessels and EEG done today and God above all are normal. I am taking Deplett A 75, Rosovas 10, Dilzem CD 90, and amryl M 1 for diabetese management. I have sttopped taking Concor 5 mg as the heartrate settled at 80 or so. Shall be thankful if you can help me to guide about the reason and remedy of this (Chinitia si kaat rahi hai) numbness.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist, Interventional 's  Response
Hello Narendra

I think you should continue concor 5 Mg as per your advise by your cardiologist. Regarding numbness better to consult a neurologist who can suggest you better treatment for that.

Thanx for your query
Wish you healthy heart
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor